# SDR USAA2009072791919

- Difficulty date: July 12, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE ANGLE AT BS 787, S27R.  REPAIRED SHEAR TIE ANGLE AT BS 787, S27R IAW B737 SRM 53-00-07 REPAIR 1.
